I was doing my monthly research on Neuropathy and ran across this rather new information. At Tel Aviv University they have developed a drug that combats neuropathic pain. Its the most exciting thing I've ran across in a long time and the real beauty of it is that its not a opiate or any other type of addicting medication most of us have to use to mask neuropathic pain. I think the U.S. is going to start clinical trials but in Israel I believe its going to market. One of the articles I read it named the company that's making it. Just google Drug BL-7050 and read all you can find, just the way it works is exciting, it has to do with keeping potassium channels stable and open for the outflow of potassium. Make sure you read the article from the IsraelNationalNews, Its about the 6th one down. The company that will take it to market is BioLine Rx. I would love to hear everyone's opinion on what you research. I believe this news probably is connected with high profile athletes like P. Manning and V.J. Singh going to Europe for help with nerve issues. I've always wanted to see Israel, and I'm dead serious. Let me know!!
The Following 2 Users Say Thank You to captinsane1 For This Useful Post: Divaj (05-13-2012), June89 (05-14-2012)
Hope I didn't mess anyone up but it looks like I made an error in the titles of my posts. They should read BL-7050 instead of BI-7050. I think I have it right in my posts but screwed the title up oops!!! I'm sorry if it created any problems for anyone that googled the title.
On a new note, today I have emailed the Dr. Peretz and professor Bernard Attali who are the two leading the research and development of this new interesting medication. I hope to hear from one of them and will share any info I receive IF!! anyone is interested. There is no comments so I'm not sure what to think ???
Last edited by moderator2; 05-09-2012 at 08:43 PM.
Reason: fixed title
Thanks captinsane1, this looks like it may be a breakthrough in neuropathy treatment if it works out. I would love to be off of the seizure medications. Only problem will be the FDA, they can move slower than a slug. Maybe sign up for a clinical trial? Let's keep our ears to the ground.
I have both my ears to the ground, lol. Did you hear the latest about Lyrica?,I read an article that says that some recent test results says Lyrica does not help as a pain medication. I'm trying to find out more as it is one of 4 meds I take for pain. I'm going to be pizzed if that's true as it cost me a fortune. Im sure Phizer disagrees with the study.
As far as this new med goes tingles, it seems this approach makes more sense than anything else, keep your fingers crossed.
Hi! Am new here and have been making the rounds to find out about numb feet etc. Had a wrond diagnosis of CIDP. After testing my neuro says it is neuropathy and has started me on topiramate. Do you know anything about this? Thanks.......AJto6
Topiramate is topamax and is usually used in treating migraines. Lyrica or neuroton is more used in neuropathy. This has me scratching my head personally. If your neurologist is a good one maybe you should ask about Lyrica or neuroton, unless he is using topiramate due to cost factors.
Thanks for answering.......he told me that it could be used for neuropathy, that there were several factors why this was best for me, no weight gain being one, along with possible diarrhea,bad taste, possible tingling,sleepiness. Starting at 25mg's once a day at night for a week, then twice a day for two weeks. Do you think this will harm more than help?
No, I do not believe it will do more harm than good. As long as your neurologist is thinking about what he is doing and has reasons. You will notice that soda's do not taste right anymore after your dose is stabilized. I took topamax for migraines before I was switched over to keppra. Maybe that was the reason my neuropathy was so bad before I started treatment with lyrica. I take lyrica and cymbalta for neuropathy. Sorry to hear you are in this boat but you will have some good company. Keep us apprised.
The Following 2 Users Say Thank You to tingles For This Useful Post: AJto6 (05-13-2012), June89 (06-08-2012)
I have been taking Neuroton 600mg am and 600mg pm for about 6 months. The Edema in lower legs and feet were so bad!!! AND gained 30#! My Doc told me to cut the Neuroton back to just under 1/2 and see what happens.
I lost 14# in 3 days, my feet look great, and just a bit of skin burning.
HEAT kills me, the warmer it gets, the more my skin burns like a sun burn.